# SDR SCNA20170616153

- Difficulty date: June 13, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 34,823 hours, 14,250 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Deflector Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD DEFLECTOR RIB SEAL RETAINER IS CRACKED ON FWD SIDE.  REMOVED AND REPLACED THE SEAL RETAINER.
